Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suggest treatment for hearing loss in both ears after Waxol usage

User rating for this question
Excellent
Answered by

ENT Specialist
Practicing since : 2008
Answered : 1354 Questions
Question
Hi, I have hearing loss in both ears and use 2 hearing aids. I have a test booked at my hearing aid supplier for the 8th of January, so I went to a GGP to get my ears syringed of wax build up, which is required before the test. She prescribed me Waxol to loosen the wax before the syringe, and told me to start now.
When I got home I used the Waxol, then I thought it would be better to start after Christmas so I wouldn't have loose wax for the day, so I have only applied it once.
Then on Christmas Eve my hearing aids started playing up. One has stopp0ed working completely and the other works very very little with an accompanying hum.
It's now Chriustmas Day in Australia and I can't join in my family celebrations because I can't hear. My hearing aids played up for Christmas Day last year too and I had to watch all the fun.
I can't ask Connect Hearing Australia because everyones off enjoying their Christmas.

Is there anything I can do. I spent all of Christmkas Eve flushing water through the plastic bits to clear blockages that weren';t there in the first place.
XXXXXXX
Tue, 29 May 2018 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Priyanka Aggarwal 1 hour later
Brief Answer:
Impact wax

Detailed Answer:
Hi
Welcome to HealthcareMagic and thanks for putting up the query
From the history it appears to be the wax that started loosening on waxol and has covered the drum completely causing hearing difficulty.
You should further use waxol 4to 5 times and thanks get the ears cleaned.
Another thing to do is check the batteries for your hearing aids.
Any further questions are always welcome.
Take care
Thanks and regards
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for hearing loss in both ears after Waxol usage 24 hours later
Thanks,
An aunt of mine turned up bearing gifts and wrote down on a piece of paper to continue the waxsol drops, and get your ears syringed on Wednesday, so I did.

The damage is done and I can't uninstall that first Waxsol application now.
I should have started after Christmas but I didn't.

It's a problem with hearing Aids

Thanks for answering,
 
 
Answered by Dr. Priyanka Aggarwal 10 hours later
Brief Answer:
Impact wax

Detailed Answer:
Hi
You should get the ears examined by an Ent specialist and get them cleaned if there is any wax.
I hope my advise proves helpful.
Take care
Thanks and regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor